Not SAFE of EFFECTIVE
By Peggy Riekki | Surrey, British Columbia | November 12, 2021
I was mandated from my work. I work in Senior Care Assisted Living. I had not wanted to be vaccinated as I did not like the fact it was experimental and had not gone through the proper testing protocols. I take care of my health and feel your own immunity is the best.
I went ahead on Sept 3 2021 went and got a Pfizer shot. Right away I had a metal taste in my mouth and when I got up felt dizzy. The next day did not experience the pain in my arm as people complained of but I was nauseated. The nausea continued as well as on and off dizziness. loss of appetite. I have asthma and that was under control with no need of medication. I had shortness of breath as well as chest pain, cramping in my legs. I now require my steroid puffer 2x a day which I never even at my worst needed before the injection.
Sometimes I have weekly migraines which require me to stay in bed. The nausea continues to this day which now is 3 months as well the dizziness.
My Dr is dismissive and wants to say it is stress related.
I am on medical leave from my work so I am not sure what will happen moving forward as I will not be taking any further injections so will not be able to return to my job.